# SDR FJ7A115621

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N174AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4007
- Aircraft time: 245 hours, 788 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Vent Line
- Part number: 350A54113800
- Condition: Cracked
- Location: Engine Oil Sys
- Part time: 245 hours, 788 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMP WELDED TO TUBE, CRACKED, LEAVING TUBE UNSUPPORTED.
